# SDR AALA202107070884

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,170 hours, 10,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING OPERATIONAL TEST OF ESCAPE - L1 DOOR FAILED. CLEANED L1 DOOR MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00-100-801-A.
